hrcak mascot   Srce   HID

Medica Jadertina, Vol.47 No.3-4 Listopad 2017.

Stručni rad

Sedative poisoning - eight-year retrospective study in the Centre of Emergency Medicine Clinical Hospital "Sveti Duh"

Višnja Nesek Adam   ORCID icon orcid.org/0000-0002-6521-4136 ; KB "Sveti Duh", Zagreb, Klinika za anesteziologiju, reanimatologiju i intenzivno liječenje; Sveučilište J.J. Strossmayer, Medicinski fakultet Osijek
Natalija Mijatović ; KB "Sveti Duh", Zagreb, Klinika za anesteziologiju, reanimatologiju i intenzivno liječenje
Ivana Kahlina ; KB "Sveti Duh", Zagreb, Klinika za anesteziologiju, reanimatologiju i intenzivno liječenje
Ivana Srzić ; KB "Sveti Duh", Centar za hitnu medicinu-Središnji hitni prijam
Anika Galunić Stepić ; KB "Sveti Duh", Centar za hitnu medicinu-Središnji hitni prijam
Ivan Jurić ; KB "Sveti Duh", Centar za hitnu medicinu-Središnji hitni prijam

Puni tekst: hrvatski, pdf (472 KB) str. 153-161 preuzimanja: 99* citiraj
APA 6th Edition
Nesek Adam, V., Mijatović, N., Kahlina, I., Srzić, I., Galunić Stepić, A. i Jurić, I. (2017). Trovanje sedativima - osmogodišnje retrospektivno istraživanje u Centru za hitnu medicinu - središnji hitni prijam KB "Sveti Duh". Medica Jadertina, 47 (3-4), 153-161. Preuzeto s https://hrcak.srce.hr/187201
MLA 8th Edition
Nesek Adam, Višnja, et al. "Trovanje sedativima - osmogodišnje retrospektivno istraživanje u Centru za hitnu medicinu - središnji hitni prijam KB "Sveti Duh"." Medica Jadertina, vol. 47, br. 3-4, 2017, str. 153-161. https://hrcak.srce.hr/187201. Citirano 16.11.2018.
Chicago 17th Edition
Nesek Adam, Višnja, Natalija Mijatović, Ivana Kahlina, Ivana Srzić, Anika Galunić Stepić i Ivan Jurić. "Trovanje sedativima - osmogodišnje retrospektivno istraživanje u Centru za hitnu medicinu - središnji hitni prijam KB "Sveti Duh"." Medica Jadertina 47, br. 3-4 (2017): 153-161. https://hrcak.srce.hr/187201
Harvard
Nesek Adam, V., et al. (2017). 'Trovanje sedativima - osmogodišnje retrospektivno istraživanje u Centru za hitnu medicinu - središnji hitni prijam KB "Sveti Duh"', Medica Jadertina, 47(3-4), str. 153-161. Preuzeto s: https://hrcak.srce.hr/187201 (Datum pristupa: 16.11.2018.)
Vancouver
Nesek Adam V, Mijatović N, Kahlina I, Srzić I, Galunić Stepić A, Jurić I. Trovanje sedativima - osmogodišnje retrospektivno istraživanje u Centru za hitnu medicinu - središnji hitni prijam KB "Sveti Duh". Medica Jadertina [Internet]. 2017 [pristupljeno 16.11.2018.];47(3-4):153-161. Dostupno na: https://hrcak.srce.hr/187201
IEEE
V. Nesek Adam, N. Mijatović, I. Kahlina, I. Srzić, A. Galunić Stepić i I. Jurić, "Trovanje sedativima - osmogodišnje retrospektivno istraživanje u Centru za hitnu medicinu - središnji hitni prijam KB "Sveti Duh"", Medica Jadertina, vol.47, br. 3-4, str. 153-161, 2017. [Online]. Dostupno na: https://hrcak.srce.hr/187201. [Citirano: 16.11.2018.]

Sažetak
The study retrospectively analyzed sedative poisoning among patients admitted to the Centre of Emergency Medicine of Clinical Hospital “Sveti Duh" from January 2008 to September 2015.
Patients’ demographic, sedative medication type, clinical symptoms, therapeutic procedures and outcomes were analysed. Data were collected from the hospital medical information system, and from the patients' medical records. The study included 444 patients. The majority of patients were between 36 to 55 years of age (50%). In relation to gender, a greater number of cases occurred in female patients (64%) and the most frequently ingested drug was diazepam (67.1%). Most patients had no clinical manifestation of poisoning (31%) or just relatively mild symptoms included sedation, drowsiness and mild somnolence (45%). For the treatment, 87% of patients received IV solution and 55% received antidote flumazenil. The majority of patients were kept under observation until signs and symptoms of poisoning had been resolved, and then sent to psychiatric hospitals. Deaths were recorded in 8 patients.
In conclusion, we need to emphasize that the acutely poisoned patient remains a common problem facing doctors working in the Emergency Department. Although, most poisoned patients do not requirehospitalization and do not have significant clinical symptoms, the widespread use and availability of sedatives resulted in 8 deaths. This high rate of mortality indicated the need for better control and more restrictions on prescribing sedatives and continuing education in the management of these patients.

Ključne riječi
sedative; poisoning

Hrčak ID: 187201

URI
https://hrcak.srce.hr/187201

[hrvatski]

Posjeta: 261 *